Real Analysis Exchange

A Generalization of the Riemann-Lebesgue Theorem for Riemann Integrability

Otgonbayar Uuye

Full-text: Access denied (subscription has expired)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

A classical theorem of Riemann and Lebesgue says that a bounded function defined on a compact interval is Riemann integrable if and only if it is continuous almost everywhere. In this note, we generalize their result and show that the difference between the upper and lower Riemann integrals of a not necessarily Riemann integrable function equals the upper Riemann integral of its oscillation function.

Article information

Source
Real Anal. Exchange, Volume 45, Number 2 (2020), 481-486.

Dates
First available in Project Euclid: 30 June 2020

Permanent link to this document
https://projecteuclid.org/euclid.rae/1593482454

Digital Object Identifier
doi:10.14321/realanalexch.45.2.0481

Subjects
Primary: 26A42: Integrals of Riemann, Stieltjes and Lebesgue type [See also 28-XX]
Secondary: 26A06: One-variable calculus

Keywords
Riemann integrability Riemann-Lebesgue theorem Oscillation function

Citation

Uuye, Otgonbayar. A Generalization of the Riemann-Lebesgue Theorem for Riemann Integrability. Real Anal. Exchange 45 (2020), no. 2, 481--486. doi:10.14321/realanalexch.45.2.0481. https://projecteuclid.org/euclid.rae/1593482454


Export citation